Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

On golden semisymmetric metric F-connections

Aydın Gezer, Çağrı Karaman

Turkish Journal of Mathematics Cilt 41 · Sayı 4 · ss. 869–887 · 01.01.2017
DOI ile aç

Özet

In this paper,we construct a golden semisymmetric metric F-connection on a locally decomposable golden Riemannian manifold and investigate some properties of its curvature,conharmonic curvature,Weyl projective curvature, and torsion tensors.Moreover,we define the transposed connection of this connection and study its curvature properties.

Atıf için künye

Gezer, A., & Karaman, Ç. (2017). On golden semisymmetric metric F-connections. Turkish Journal of Mathematics, 41(4), 869–887. https://doi.org/10.3906/mat-1510-77

BibTeX
@article{gezer2017-73768,
  author = {Gezer, Aydın and Karaman, Çağrı},
  title = {On golden semisymmetric metric F-connections},
  journal = {Turkish Journal of Mathematics},
  year = {2017},
  volume = {41},
  number = {4},
  pages = {869--887},
  issn = {1300-0098},
  doi = {10.3906/mat-1510-77},
  url = {https://akademik.atauni.edu.tr/yayinlar/73768-on-golden-semisymmetric-metric-f-connections}
}